# SDR VNAA0708007

- Difficulty date: August 11, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 7,369 hours, 7,522 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 704792
- Part serial: 62750706
- Condition: Separated
- Location: Nlg
- Part time: 14 hours, 18 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THE RIGHT HAND NOSE TIRE TREAD SEPARATED ON TAKEOFF.  CREW DECLARED AN EMERGENCY AND CONTINUED ON TO CLT WHERE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CONFIRMED THE RIGHT HAND NOSE TIRE TREAD HAD SEPARATED AND CAUSED DAMAGE TO THE AFT NOSE LANDING GEAR DOOR.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE TIRES IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE REMOVED AND REPLACED THE AFT NOSE LANDING GEAR DOOR ALONG WITH REPAIRING ALL DAMAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
